RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2018, Volume 14, Number 3, Pages 325–330 (Mi nd615)  

One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle

O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova

National Research University Higher School of Economics (HSE), ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150, Russia

Abstract: This article presents a number of models that arise in physics, biology, chemistry, etc., described by a one-dimensional reaction-diffusion equation. The local dynamics of such models for various values of the parameters is described by a rough transformation of the circle. Accordingly, the control of such dynamics reduces to the consideration of a continuous family of maps of the circle. In this connection, the question of the possibility of joining two maps of the circle by an arc without bifurcation points naturally arises. In this paper it is shown that any orientation-preserving source-sink diffeomorphism on a circle is joined by such an arc. Note that such a result is not true for multidimensional spheres.

Keywords: reaction-diffusion equation, source-sink arc

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00022
HSE Basic Research Program
This study was carried out within the framework of the RFBR project 18-31-00022 and the Basic Research Program at the National Research University Higher School of Economics (HSE) in 2018.


DOI: https://doi.org/10.20537/nd180303

Full text: PDF file (229 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 37D15
Received: 30.05.2018
Language: English

Citation: O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova, “One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle”, Nelin. Dinam., 14:3 (2018), 325–330

Citation in format AMSBIB
\Bibitem{PocLogNoz18}
\by O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova
\paper One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle
\jour Nelin. Dinam.
\yr 2018
\vol 14
\issue 3
\pages 325--330
\mathnet{http://mi.mathnet.ru/nd615}
\crossref{https://doi.org/10.20537/nd180303}


Linking options:
  • http://mi.mathnet.ru/eng/nd615
  • http://mi.mathnet.ru/eng/nd/v14/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:19
    Full text:3
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019